# SDR USAA20090623EM040

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT 906, MSY-PHL - WHILE ON APPROACH TO PHL AN EMERGENCY WAS DECLARED DUE TO THE LOSS OF SYSTEM 1 HYDRAULIC QUANTITY AND PRESSURE.  MAINTENANCE REPLACED THE NR 3 MFS ACTUATOR DUE TO LEAKING.  THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP AND PRESSURE RETURN CASE DRAIN FILTERS WERE ALSO REPLACED.
